Publications

Found 2268 results
[ Author(Asc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB. A general class of Voronoi's and Koshliakov-Ramanujan's summation formulas involving $d_k(n)$. Integral Transforms Spec. Funct.. 2011;22:801-821.
[2004-4] Yakubovich SB. On a new index transformation related to the product of Macdonald functions .
[2013-13] Yakubovich SB, Martins M.. On the square of Stieltjes's transform and its convolution with applications to singular integral equations .Edit
Yakubovich SB. On Lebedev type integral transformations associated with modified Bessel functions. Nieuw Arch. Wisk. (4). 1999;17:219-227.
Yakubovich SB. Certain identities, connection and explicit formulas for the Bernoulli and Euler numbers and the Riemann zeta-values. Analysis (Berlin). 2015;35:59-71.
[2010-20] Yakubovich SB, Vieira N. A radial version of the Kontorovich-Lebedev transform in the unit ball .Edit
Yakubovich SB. On the Watson $L_2$-theory for index transforms I. Integral Transforms Spec. Funct.. 2010;21:381-397.
Yakubovich SB, Britvina LE. A convolution related to the inverse Kontorovich-Lebedev transform. Sarajevo J. Math.. 2007;3(16):215-232.Edit
[2011-7] Yakubovich SB, Rodrigues M., Vieira N. Fractional two-parameter Schrödinger equation .Edit
Yakubovich SB, Gusarevich L.. On convolution integral equations associated with the Kontorovich-Lebedev transform. In: Boundary value problems, special functions and fractional calculus (Russian) (Minsk, 1996). Belorus. Gos. Univ., Minsk; 1996. 3. p. 391-400p. Edit
Yakubovich SB. Some generalizations of the Laplace convolution. Mat. Fiz. Neline\uın. Mekh.. 1992:8-12.
Yakubovich SB. A class of polynomials and discrete transformations associated with the Kontorovich-Lebedev operators. Integral Transforms Spec. Funct.. 2009;20:551-567.
Yakubovich SB. $L_P$-boundedness of general index transforms. Liet. Mat. Rink.. 2005;45:127-147.
Yakubovich SB. Integral transformations by the index of Lommel's function. Period. Math. Hungar.. 2003;46:223-233.
[2010-3] Yakubovich SB. An index integral and convolution operator related to the Kontorovich-Lebedev and Mehler-Fock transf .
Yakubovich SB. Index transforms with the squares of Bessel functions. Integral Transforms Spec. Funct.. 2016;27(12):981-994.
Yakubovich SB, Rodrigues M.. Fundamental solutions of the fractional two-parameter telegraph equation. Integral Transforms Spec. Funct.. 2012;23:509-519.Edit
[2011-12] Yakubovich SB, Nazardonyavi S. Extremely abundant numbers and the Riemann hypothesis .Edit
[2008-7] Yakubovich SB, Britvina LE. Convolution operators related to Fourier cosine and Kontorovich-Lebedev Transformations .Edit
Yakubovich SB, Saigo M, Gusarevich L.. Some asymptotic expansions of special functions by their indices. Fukuoka Univ. Sci. Rep.. 1995;25:23-32.Edit
[2012-24] Yakubovich SB. A class of index transforms generated by the Mellin and Laplace operators .
Yakubovich SB. Multidimensional Kontorovich-Lebedev transforms. Integral Transforms Spec. Funct.. 2011;22:123-141.
Yakubovich SB. A general approach to the theory of integral transforms with respect to an index. Izv. Vyssh. Uchebn. Zaved. Mat.. 1986:77-79, 84.
W
Wirth A, Gama SM, Frisch U. Eddy viscisity of three dimensional flow. Journal of Fluid Mechanics. 1995;288:249-264.Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.